# SDR COMA0860003

- Difficulty date: January 1, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 34,381 hours, 31,823 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10019
- Part serial: 2527
- Condition: Faulty
- Location: T/E Flap
- Part time: 4,021 hours, 3,009 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5682 - RECEIVED FLAP FAIL CAUTION MESSAGES.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  REPLACED LEFT NR 3 FLAP ACTUATOR.  NO FURTHER DEFECTS.
